# SDR FOTR20150306047

- Difficulty date: March 6, 2015
- Submitted: March 6, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 84,686 hours, 44,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N2002483
- Condition: Corroded
- Location: Zone 100
- Part time: 84,686 hours, 44,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1320, STRINGER CLIP HAS CORROSION S26L.  REPLACED ON FAS NR 66486, W/O N605DL.
